# SDR DXTA200702432

- Difficulty date: August 27, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N987QS
- Make and model: Cessna 750
- Aircraft serial: 7500087
- Aircraft time: 7,308 hours, 4,523 cycles
- Engine: Allsn AE3007C
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Packing
- Condition: Unknown
- Location: Nlg Strut
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER TAKEOFF, UPON GEAR RETRACTION, THE 3 GREEN GEAR LIGHTS EXTINGUSHED AND HAD RED UNLOCK LIGHT ILLUMINATED ,TWENTY SECONDS LATER ,GREEN NOSE GEAR LIGHT ILLUMINATED , AIR SOUNDS DURING RETRACTION INDICATED NOSE GEAR NEVER RETRACTED.  TROUBLESHOT TO NLG STRUT NOT EXTENDING FULLY. DISASSEMBLED, CLEANED, INSPECTED, AND REPACKED NOSE STRUT IAW MM 32-20-02. GEAR RETRACT AND OPERATIONAL CHECKS GOOD.
